# SDR ZZDA2011338

- Difficulty date: March 28, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 22DEF TO AFT RT EMERGENCY LIGHTS FAIL T/C 33-055-00-01.  REMOVED AND REPLACED MO1672 AFT RT BATTERY PACK IAW MM 33-51.  OPS CHECK OK T/C 33-055-01 CHECKS OK.
